# SDR AALA980794

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORY - FLT 0062 - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH MARKING LIGHTS INOPERATIVE AT PASSENGER SEAT 36H.  PERFORMED EMERGENCY EXIT TEST, UNABLE TO DUPLICATE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
